R  T  Rockafellar
Title
Cited by
Cited by
Year
CONVEX ANALYSIS
RT Rockafellar
Princeton University Press, 1970
274691970
VARIATIONAL ANALYSIS
RT Rockafellar, RJB Wets
Springer: Grundlehren der Math. Wissenschaften., 1998
8737*1998
Optimization of conditional value-at-risk
RT Rockafellar, S Uryasev
Journal of Risk 2, 21-42, 2000
62612000
Conditional value-at-risk for general loss distributions
RT Rockafellar, S Uryasev
Journal of banking & finance 26 (7), 1443-1471, 2002
39062002
Monotone operators and the proximal point algorithm
RT Rockafellar
SIAM journal on control and optimization 14 (5), 877-898, 1976
36031976
Three-dimensional geometry and topology
WP Thurston
Princeton university press, 1997
20041997
Scenarios and policy aggregation in optimization under uncertainty
RT Rockafellar, RJB Wets
Mathematics of Operations Research 16 (1), 119-147, 1991
15301991
CONJUGATE DUALITY AND OPTIMIZATION
RT Rockafellar
Society for Industrial and Applied Mathematics, 1974
14021974
Augmented Lagrangians and applications of the proximal point algorithm in convex programming
RT Rockafellar
Mathematics of operations research 1 (2), 97-116, 1976
12331976
On the maximality of sums of nonlinear monotone operators
RT Rockafellar
Transactions of the American Mathematical Society 149 (1), 75-88, 1970
10791970
IMPLICIT FUNCTIONS AND SOLUTION MAPPINGS
AL Dontchev, RT Rockafellar
Springer, 2009
9012009
NETWORK FLOWS AND MONOTROPIC OPTIMIZATION
RT Rockafellar
Wiley; subsequently Athena Press, 1984
765*1984
On the maximal monotonicity of subdifferential mappings
R Rockafellar
Pacific Journal of Mathematics 33 (1), 209-216, 1970
7481970
Generalized deviations in risk analysis
RT Rockafellar, S Uryasev, M Zabarankin
Finance and Stochastics 10 (1), 51-74, 2006
707*2006
Augmented Lagrange multiplier functions and duality in nonconvex programming
RT Rockafellar
SIAM Journal on Control 12 (2), 268-285, 1974
6461974
Lagrange multipliers and optimality
RT Rockafellar
SIAM review 35 (2), 183-238, 1993
6021993
Integral functionals, normal integrands and measurable selections
RT Rockafellar
Nonlinear operators and the calculus of variations, 157-207, 1976
5441976
The multiplier method of Hestenes and Powell applied to convex programming
RT Rockafellar
Journal of Optimization Theory and applications 12 (6), 555-562, 1973
5241973
Characterization of the subdifferentials of convex functions
R Rockafellar
Pacific Journal of Mathematics 17 (3), 497-510, 1966
4941966
Generalized directional derivatives and subgradients of nonconvex functions
RT Rockafellar
Canadian Journal of Mathematics 32 (2), 257-280, 1980
4841980
The system can't perform the operation now. Try again later.
Articles 1–20